# SDR AALA202303272555

- Difficulty date: March 25, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N321RL
- Make and model: Boeing 737823
- Aircraft serial: 44452
- Aircraft time: 8,375 hours, 3,128 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part number: 016355D000101
- Part serial: 20237
- Condition: Faulty
- Location: Zone 100 - Fuse
- Part time: 8,375 hours, 3,128 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF NO ELECTRIC TRIM WITH YOKE SWITCH. MANUAL TRIM WORKED NORMAL. EMERGENCY DECLARED; FLIGHT RETURNED TO MIA LANDING SAFELY. MAINTENANCE REPLACED STABILIZER TRIM MOTOR PER AMM 27-41-71. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECKS.
